# SDR HNAA2024022000123

- Difficulty date: January 19, 2024
- Submitted: February 20, 2024
- Operation: Air carrier
- Aircraft: N657AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145744
- Aircraft time: 46,015 hours, 41,596 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Frm 23
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E018410 LH FLOOR OMEGA BEAM CRACKED AT FR23, BETWEEN STRG19L-18L .  PERFORMED REPAIR ON LH OMEGA BEAM AT FR 23 IAW EMB145 ETD2024-145-001946 REV A AND PDT EO1-53-24-0079.
